Universidad Complutense de Madrid
E-Prints Complutense

Smoothing and perturbation for some fourth order linear parabolic equations in R-N

Impacto

Downloads

Downloads per month over past year

Quesada, Carlos and Rodríguez Bernal, Aníbal (2014) Smoothing and perturbation for some fourth order linear parabolic equations in R-N. Journal of mathematical analysis and applications, 412 (2). pp. 1105-1134. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only hasta 31 December 2022.

631kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X13010433


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We solve some fourth order parabolic equations, obtained from perturbations of the parabolic bi-Laplacian equation, with special focus on smoothing estimates. Several classes of initial data are considered including data in Lebesgue and Bessel-Lebesgue spaces. Robustness and convergence with respect to the perturbation are also obtained. Also, initial data in large uniform Bessel-Lebesgue spaces are considered as well as equations with higher order powers of the Laplacian.


Item Type:Article
Uncontrolled Keywords:Bi-Laplacian; Analytic semigroups; Perturbation; Smoothing; Bessel spaces; Uniform spaces
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:24688
Deposited On:17 Mar 2014 09:41
Last Modified:12 Dec 2018 15:06

Origin of downloads

Repository Staff Only: item control page